# SDR CA050706011

- Difficulty date: June 10, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 6,294 hours
- Engine: Pwa PT6T3B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 212015501115
- Part serial: A3257
- Condition: Debonded
- Location: Main Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTTOM SKIN OF BLADE DEBONDED FROM TIP ALONG STAINLESS LEADING EDGE FOR 28 INCHES AND APPROX 3 INCHES PEELED BACK, CAUSING SEVERE VERTICAL VIBRATION.  PILOT DECLARED A MAYDAY AND CARRIED OUT PRE-CAUTIONARY LANDING.  BLADE WAS REMOVED AND SENT TO CTI AS IT WAS REPAIRED AT CTI ONLY 3 HOUR BEFORE THE FAILURE, BLADE WAS INSPECTED BY TSB.
